# SDR 2000ZZZX272

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214PC
- Make and model: Hughes 369D
- Aircraft serial: 1100851D
- System (JASC): 6220 · Main Rotor Head
- Part: Strap
- Part number: 369D21210501
- Condition: Cracked
- Location: Main Rotor
- Part time: 6,034 hours
- Component: 369D21200503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HUB STRAP PACK ASSY WAS FOUND WITH ONE CRACKED LEG AT 226.2 HOURS TSO, SECOND CRACK FOUND AT 542.1 HOURS.  BOTH CRACKS WERE IN THE LAG (TRAILING EDGE) LEG OF THE SAME PACK.  THIRD AND FAILING CRACK WAS FOUND AT 578.8 HOURS TSO. REPLACED WITH ZERO HRS TSO ITEM.  THIS AIRCRAFT HAS BEEN USED FOR THE SAME ACTIVITIES (POWERLINE CONSTRUCTION AND MAINTENANCE) FOR THE PRECEDING 6,000 HRS AND THIS IS THE FIRST STRAP PACK FAILURE (ON LAST 3 HUB ASSY'S).  ALSO, OPERATE 4 OTHER HUGHES 369 SERIES ACFT AND NO STRAP PACK FAILURES ON ANY OF THOSE EITHER.  SB DN-154 COVERS THE INSPECTION OF THIS COMPONENT.  STRAP S/N'S F707 THROUGH F7111.
